MBI Publications

MBI Publications for Thomas Kurtz (2)

  • H. Kang, T. Kurtz and L. Popovic
    Central limit theorems and diffusion approximations for multiscale Markov chain models
    (In Preparation)

    Abstract

  • H. Kang and T. Kurtz
    Separation of time-scales and model reduction for stochastic reaction networks
    Annals of Applied ProbabilityVol. 23 No. 1 (2013) pp. 529-583

    Abstract

    A stochastic model for a chemical reaction network is embedded in a one-parameter family of models with species numbers and rate constants scaled by powers of the parameter. A systematic approach is developed for determining appropriate choices of the exponents that can be applied to large complex networks. When the scaling implies subnetworks have different time-scales, the subnetworks can be approximated separately, providing insight into the behavior of the full network through the analysis of these lower-dimensional approximations.

View Publications By